# SDR AALA20160613007

- Difficulty date: June 9, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N9409F
- Make and model: Doug DC-9-83
- Aircraft serial: 53121
- Aircraft time: 63,786 hours, 34,627 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 1816A
- Condition: Faulty
- Location: Fuel System
- Part time: 1,886 hours, 1,115 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED.  LANDING UNEVENTFUL. ACFT WAS GROUNDED.  DURING CLIMB, CENTER FUEL LOW PRESSURE LIGHT ILLUMINATED WITH CENTER AND MAIN PUMPS ON.  DE-ENGERGIZED MAIN PUMPS.  LIGHT EXTINGUISHED.  CENTER PUMP CIRCUIT BREAKER TRIPPED.  BOTH CENTER TANK LOW PRESSURE LIGHTS ILLUMINATED.  MAIN PUMPS RE-ENERGIZED AND LIGHTS EXTINGUISHED.  R & R FORWARD AND AFT CENTER BOOST PUMPS IAW AMM 28-20-07.  SYSTEM CHECKS NORMAL.
